# SDR AALA20171027002

- Difficulty date: October 27, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 18,709 hours, 7,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984006
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN AT THE R1 DOOR HAS A MISSING LENS COVER.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
